MENU

You are here

Publications

Export 71 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Facchetti G, Altafini C, Zampieri M. Predicting and characterizing selective multiple drug treatments for metabolic diseases and cancer. BMC Systems Biology. 29 August 2012, Page 115 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6515
Facchetti G, Iacono G, Altafini C. Exploring the low-energy landscape of large-scale signed social networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics. Volume 86, Issue 3, 26 September 2012, Article number036116 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6504
Fall MMoustapha, Mercuri C. Minimal disc-type surfaces embedded in a perturbed cylinder. Differential and Integral Equations [Internet]. 2009 ;22:1115–1124. Available from: https://projecteuclid.org/euclid.die/1356019407
Fall MM, Musina R. Sharp nonexistence results for a linear elliptic inequality involving Hardy and Leray potentials.; 2010. Available from: http://hdl.handle.net/1963/3869
Fall MMoustapha, Mercuri C. Foliations of small tubes in Riemannian manifolds by capillary minimal discs. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2009 ;70:4422–4440. Available from: https://doi.org/10.1016/j.na.2008.10.024
Falqui G, Magri F, Pedroni M. The method of Poisson pairs in the theory of nonlinear PDEs. In: Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Direct and inverse methods in nonlinear evolution equations : Lectures Given at the C.I.M.E. Summer School Held in Cetraro, Italy, September 5-12, 1999 / Robert Conte .. ; Antonio M. Greco ed. - Berlin : Springer, 2003. - (Lecture Notes in Physics ; 632). Springer; 1999. Available from: http://hdl.handle.net/1963/1350
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
Falqui G, Musso F. Quantisation of bending flows. Czechoslovak Journal of Physics 56 (2006), n. 10-11, 1143-1148 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2537
Falqui G. Lax representation and Poisson geometry of the Kowalevski top. J. Phys. A 34 (2001) 2077-2085 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3244
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
Falqui G, Magri F, Tondo G. Reduction of bi-Hamiltonian systems and separation of variables: an example from the Boussinesq hierarchy. Theor. Math. Phys. 122 (2000) 176-192 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3219
Falqui G. On a Camassa-Holm type equation with two dependent variables.; 2006. Available from: http://hdl.handle.net/1963/1721
Falqui G, Reina C, Zampa A. A note on the super Krichever map. J. Geom. Phys. 37 (2001), no. 1-2, 169-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1494
Falqui G, Pedroni M. On a Poisson reduction for Gel\\\'fand-Zakharevich manifolds. Rep.Math.Phys.50 (2002), no.3, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1602
Falqui G, Musso F. Gaudin models and bending flows: a geometrical point of view. J. Phys. A: Math. Gen. 36 (2003) 11655-11676 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2884
Falqui G. Moduli Spaces and Geometrical Aspects of Two-Dimensional Conformal Field Theories. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/5552
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Falqui G. Poisson Pencils, Integrability, and Separation of Variables. SISSA; 2003. Available from: http://hdl.handle.net/1963/3026
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367

Pages

Sign in